Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the universal integral means spectrum of conformal mappings near the origin


Authors: Håkan Hedenmalm and Serguei Shimorin
Journal: Proc. Amer. Math. Soc. 135 (2007), 2249-2255
MSC (2000): Primary 30C40; Secondary 30C85, 32A25, 32A36, 46E22
Published electronically: February 2, 2007
MathSciNet review: 2299502
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We improve the local estimate near the origin of the integral means spectrum for conformal mappings obtained in our paper from 2005. We also study some algebraic aspects of higher order forms associated with the given conformal mapping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C40, 30C85, 32A25, 32A36, 46E22

Retrieve articles in all journals with MSC (2000): 30C40, 30C85, 32A25, 32A36, 46E22


Additional Information

Håkan Hedenmalm
Affiliation: Department of Mathematics, Royal Institute of Technology, S–100 44 Stockholm, Sweden
Email: haakanh@math.kth.se

Serguei Shimorin
Affiliation: Department of Mathematics, Royal Institute of Technology, S–100 44 Stockholm, Sweden
Email: shimorin@math.kth.se

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08737-0
PII: S 0002-9939(07)08737-0
Received by editor(s): November 2, 2005
Received by editor(s) in revised form: March 29, 2006
Published electronically: February 2, 2007
Additional Notes: The first author’s research was supported by the Göran Gustafsson Foundation
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.